RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 3, Pages 351–362 (Mi mz1617)  

This article is cited in 3 scientific papers (total in 3 papers)

Curvature identities for normal manifolds of killing type

E. S. Volkova

Moscow State Pedagogical University

Abstract: We present two curvature identities and study the corresponding classes $R_1$ and $R_2$ of normal manifolds of Killing type.

DOI: https://doi.org/10.4213/mzm1617

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:3, 296–305

Bibliographic databases:

UDC: 517
Received: 02.04.1996

Citation: E. S. Volkova, “Curvature identities for normal manifolds of killing type”, Mat. Zametki, 62:3 (1997), 351–362; Math. Notes, 62:3 (1997), 296–305

Citation in format AMSBIB
\Bibitem{Vol97}
\by E.~S.~Volkova
\paper Curvature identities for normal manifolds of killing type
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 3
\pages 351--362
\mathnet{http://mi.mathnet.ru/mz1617}
\crossref{https://doi.org/10.4213/mzm1617}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620054}
\zmath{https://zbmath.org/?q=an:0941.53045}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 3
\pages 296--305
\crossref{https://doi.org/10.1007/BF02360870}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000072500900004}


Linking options:
  • http://mi.mathnet.ru/eng/mz1617
  • https://doi.org/10.4213/mzm1617
  • http://mi.mathnet.ru/eng/mz/v62/i3/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Volkova, “On the $\alpha$-distribution theorem for normal manifolds of Killing type”, Russian Math. (Iz. VUZ), 45:3 (2001), 12–16  mathnet  mathscinet  zmath  elib
    2. S. V. Kharitonova, “On the Geometry of Locally Conformally Almost Cosymplectic Manifolds”, Math. Notes, 86:1 (2009), 121–131  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. S. V. Kharitonova, “Almost $C(\lambda)$-manifolds”, J. Math. Sci., 177:5 (2011), 742–747  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:213
    Full text:93
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020